Advanced Search
MyIDEAS: Login to save this article or follow this journal

Reduced RLT representations for nonconvex polynomial programming problems

Contents:

Author Info

  • Hanif Sherali

    ()

  • Evrim Dalkiran

    ()

  • Leo Liberti

    ()

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/s10898-011-9757-3
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Journal of Global Optimization.

    Volume (Year): 52 (2012)
    Issue (Month): 3 (March)
    Pages: 447-469

    as in new window
    Handle: RePEc:spr:jglopt:v:52:y:2012:i:3:p:447-469

    Contact details of provider:
    Web page: http://www.springer.com/business/operations+research/journal/10898

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Reformulation-Linearization Technique (RLT); Reduced basis techniques; Polynomial programs; Global optimization; Semidefinite cuts; BARON;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Hanif Sherali & Evrim Dalkiran, 2011. "Combined bound-grid-factor constraints for enhancing RLT relaxations for polynomial programs," Journal of Global Optimization, Springer, vol. 51(3), pages 377-393, November.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Ruth Misener & Christodoulos Floudas, 2014. "ANTIGONE: Algorithms for coNTinuous / Integer Global Optimization of Nonlinear Equations," Journal of Global Optimization, Springer, vol. 59(2), pages 503-526, July.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:52:y:2012:i:3:p:447-469. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.